• Previous Article
    An improved result for the full justification of asymptotic models for the propagation of internal waves
  • CPAA Home
  • This Issue
  • Next Article
    Blow up threshold for a parabolic type equation involving space integral and variational structure
November  2015, 14(6): 2185-2201. doi: 10.3934/cpaa.2015.14.2185

On some semilinear equation in $R^4$ containing a Laplacian term and involving nonlinearity with exponential growth

1. 

Institut Supérieur des Mathématiques Appliquées et de l'Informatique de Kairouan, Avenue Assad Iben Fourat, 3100 Kairouan , Tunisia

Received  October 2014 Revised  August 2015 Published  September 2015

In this paper, we prove a multiplicity result for some semilinear elliptic equation of biharmoninc type in $R^4$ containing a Laplacian term. The nonlinear term exhibits an exponential growth.
Citation: Sami Aouaoui. On some semilinear equation in $R^4$ containing a Laplacian term and involving nonlinearity with exponential growth. Communications on Pure and Applied Analysis, 2015, 14 (6) : 2185-2201. doi: 10.3934/cpaa.2015.14.2185
References:
[1]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.

[2]

J. Chabrowski and J. M. do Ó, On some fourth-order semilinear elliptic problems in $ \mathbbR^N, $ Nonlinear Anal., 49 (2002), 861-884. doi: 10.1016/S0362-546X(01)00144-4.

[3]

V. Coti Zelati and P. H. Rabinowitz, Homoclinic type solutions for a semilinear ellipitc PDE on $R^n$, 29 (1992), 1217-1269. doi: 10.1002/cpa.3160451002.

[4]

Y. Deng and Y. Li, Regularity of the solutions for nonlinear biharmonic equations in $ \mathbbR^N, $ Acta. Math. Sci., 29 (2009), 1469-1480. doi: 10.1016/S0252-9602(09)60119-3.

[5]

I. Ekeland, On the variational principle, J. Math. Anal. App., 47 (1974), 324-353.

[6]

D. G. de Figueiredo, M. Girardi and M. Matzeu, Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques, Differ. Integral Equ., 17 (2004), 119-126.

[7]

L. R. de Freitas, Multiplicity of solutions for a class of quasilinear equations with exponential critical growth, Nonlinear Anal., 95 (2014), 607-624. doi: 10.1016/j.na.2013.10.010.

[8]

O. Kavian, Introduction à la théorie des points critiques et applications aux problèmes elliptiques Springer-verlag, Heidelberg, 1993.

[9]

N. Lam and G. Lu, Existence of nontrivial solutions to polyharmonic equations with subcritical and critical exponential growth, Discrete Contin. Dyn. Syst., 32 (2012), 2187-2205. doi: 10.3934/dcds.2012.32.2187.

[10]

A. C. Lazer and P. J. Mckenna, Large amplitude periodic oscillations in suspension bridges: Some new connections with nonlinear analysis, SIAM Rev., 32 (1990), 537-578. doi: 10.1137/1032120.

[11]

CH. Li and C-L. Tang, Three solutions for a Navier boundary value problem involving the $p$-biharmonic, Nonlinear Anal., 72 (2010), 1339-1347. doi: 10.1016/j.na.2009.08.011.

[12]

M. T. Pimenta and S. H. Soares, Existence and concentration of solutions for a class of biharmonic equations, J. Math. Anal. Appl., 390 (2012), 274-289. doi: 10.1016/j.jmaa.2012.01.039.

[13]

P. H. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43 (1992), 270-291. doi: 10.1007/BF00946631.

[14]

B. Ruf and F. Sani, Sharp Adams-type inequalities in $ \mathbbR^N, $ Trans. Amer. Math. Soc., 365 (2013), 645-670. doi: 10.1090/S0002-9947-2012-05561-9.

[15]

F. Sani, A biharmonic equation in $ \mathbbR^4 $ involving nonlinearities with critical exponential growth, Commun. Pure Appl. Anal., 12 (2013), 405-428. doi: 10.3934/cpaa.2013.12.405.

[16]

F. Sani, A biharmonic equation in $ \mathbbR^4 $ involving nonlinearities with subcritical exponential growth, Adv. Nonlinear Stud., 11 (2011), 889-904.

[17]

Y. Wang and Y. Shen, Multiple and sign-changing solutions for a class of semilinear biharmonic equation, J. Differential Equations, 246 (2009), 3109-3125. doi: 10.1016/j.jde.2009.02.016.

[18]

W. Wang and P. Zhao, Nonuniformly nonlinear elliptic equations of $p$-biharmonic type, J. Math. Anal. Appl., 348 (2008), 730-738. doi: 10.1016/j.jmaa.2008.07.068.

[19]

M. Willem, Minimax Theorem, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1.

[20]

F. Yang, Entire positive solutions for an inhomogeneous semilinear biharmonic equation, Nonlinear Anal., 70 (2009), 1365-1376. doi: 10.1016/j.na.2008.02.016.

[21]

Y. Yang and J. Zhang, Existence of solutions for some fourth-order nonlinear elliptic problems, J. Math. Anal. Appl., 351 (2009), 128-137. doi: 10.1016/j.jmaa.2008.08.023.

[22]

Y. Yang, Adams type inequalities and related ellipitc partial differential equations in dimension four, J. Differential Equations, 252 (2012), 2266-2295. doi: 10.1016/j.jde.2011.08.027.

show all references

References:
[1]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.

[2]

J. Chabrowski and J. M. do Ó, On some fourth-order semilinear elliptic problems in $ \mathbbR^N, $ Nonlinear Anal., 49 (2002), 861-884. doi: 10.1016/S0362-546X(01)00144-4.

[3]

V. Coti Zelati and P. H. Rabinowitz, Homoclinic type solutions for a semilinear ellipitc PDE on $R^n$, 29 (1992), 1217-1269. doi: 10.1002/cpa.3160451002.

[4]

Y. Deng and Y. Li, Regularity of the solutions for nonlinear biharmonic equations in $ \mathbbR^N, $ Acta. Math. Sci., 29 (2009), 1469-1480. doi: 10.1016/S0252-9602(09)60119-3.

[5]

I. Ekeland, On the variational principle, J. Math. Anal. App., 47 (1974), 324-353.

[6]

D. G. de Figueiredo, M. Girardi and M. Matzeu, Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques, Differ. Integral Equ., 17 (2004), 119-126.

[7]

L. R. de Freitas, Multiplicity of solutions for a class of quasilinear equations with exponential critical growth, Nonlinear Anal., 95 (2014), 607-624. doi: 10.1016/j.na.2013.10.010.

[8]

O. Kavian, Introduction à la théorie des points critiques et applications aux problèmes elliptiques Springer-verlag, Heidelberg, 1993.

[9]

N. Lam and G. Lu, Existence of nontrivial solutions to polyharmonic equations with subcritical and critical exponential growth, Discrete Contin. Dyn. Syst., 32 (2012), 2187-2205. doi: 10.3934/dcds.2012.32.2187.

[10]

A. C. Lazer and P. J. Mckenna, Large amplitude periodic oscillations in suspension bridges: Some new connections with nonlinear analysis, SIAM Rev., 32 (1990), 537-578. doi: 10.1137/1032120.

[11]

CH. Li and C-L. Tang, Three solutions for a Navier boundary value problem involving the $p$-biharmonic, Nonlinear Anal., 72 (2010), 1339-1347. doi: 10.1016/j.na.2009.08.011.

[12]

M. T. Pimenta and S. H. Soares, Existence and concentration of solutions for a class of biharmonic equations, J. Math. Anal. Appl., 390 (2012), 274-289. doi: 10.1016/j.jmaa.2012.01.039.

[13]

P. H. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43 (1992), 270-291. doi: 10.1007/BF00946631.

[14]

B. Ruf and F. Sani, Sharp Adams-type inequalities in $ \mathbbR^N, $ Trans. Amer. Math. Soc., 365 (2013), 645-670. doi: 10.1090/S0002-9947-2012-05561-9.

[15]

F. Sani, A biharmonic equation in $ \mathbbR^4 $ involving nonlinearities with critical exponential growth, Commun. Pure Appl. Anal., 12 (2013), 405-428. doi: 10.3934/cpaa.2013.12.405.

[16]

F. Sani, A biharmonic equation in $ \mathbbR^4 $ involving nonlinearities with subcritical exponential growth, Adv. Nonlinear Stud., 11 (2011), 889-904.

[17]

Y. Wang and Y. Shen, Multiple and sign-changing solutions for a class of semilinear biharmonic equation, J. Differential Equations, 246 (2009), 3109-3125. doi: 10.1016/j.jde.2009.02.016.

[18]

W. Wang and P. Zhao, Nonuniformly nonlinear elliptic equations of $p$-biharmonic type, J. Math. Anal. Appl., 348 (2008), 730-738. doi: 10.1016/j.jmaa.2008.07.068.

[19]

M. Willem, Minimax Theorem, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1.

[20]

F. Yang, Entire positive solutions for an inhomogeneous semilinear biharmonic equation, Nonlinear Anal., 70 (2009), 1365-1376. doi: 10.1016/j.na.2008.02.016.

[21]

Y. Yang and J. Zhang, Existence of solutions for some fourth-order nonlinear elliptic problems, J. Math. Anal. Appl., 351 (2009), 128-137. doi: 10.1016/j.jmaa.2008.08.023.

[22]

Y. Yang, Adams type inequalities and related ellipitc partial differential equations in dimension four, J. Differential Equations, 252 (2012), 2266-2295. doi: 10.1016/j.jde.2011.08.027.

[1]

Antonio Azzollini. On a functional satisfying a weak Palais-Smale condition. Discrete and Continuous Dynamical Systems, 2014, 34 (5) : 1829-1840. doi: 10.3934/dcds.2014.34.1829

[2]

Scott Nollet, Frederico Xavier. Global inversion via the Palais-Smale condition. Discrete and Continuous Dynamical Systems, 2002, 8 (1) : 17-28. doi: 10.3934/dcds.2002.8.17

[3]

A. Azzollini. Erratum to: "On a functional satisfying a weak Palais-Smale condition". Discrete and Continuous Dynamical Systems, 2014, 34 (11) : 4987-4987. doi: 10.3934/dcds.2014.34.4987

[4]

Claudianor O. Alves, César T. Ledesma. Multiplicity of solutions for a class of fractional elliptic problems with critical exponential growth and nonlocal Neumann condition. Communications on Pure and Applied Analysis, 2021, 20 (5) : 2065-2100. doi: 10.3934/cpaa.2021058

[5]

Sami Aouaoui. A multiplicity result for some Kirchhoff-type equations involving exponential growth condition in $\mathbb{R}^2 $. Communications on Pure and Applied Analysis, 2016, 15 (4) : 1351-1370. doi: 10.3934/cpaa.2016.15.1351

[6]

Yinbin Deng, Yi Li, Wei Shuai. Existence of solutions for a class of p-Laplacian type equation with critical growth and potential vanishing at infinity. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 683-699. doi: 10.3934/dcds.2016.36.683

[7]

Nguyen Lam, Guozhen Lu. Existence of nontrivial solutions to Polyharmonic equations with subcritical and critical exponential growth. Discrete and Continuous Dynamical Systems, 2012, 32 (6) : 2187-2205. doi: 10.3934/dcds.2012.32.2187

[8]

Federica Sani. A biharmonic equation in $\mathbb{R}^4$ involving nonlinearities with critical exponential growth. Communications on Pure and Applied Analysis, 2013, 12 (1) : 405-428. doi: 10.3934/cpaa.2013.12.405

[9]

Jiguang Bao, Nguyen Lam, Guozhen Lu. Polyharmonic equations with critical exponential growth in the whole space $ \mathbb{R}^{n}$. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 577-600. doi: 10.3934/dcds.2016.36.577

[10]

Diego D. Felix, Marcelo F. Furtado, Everaldo S. Medeiros. Semilinear elliptic problems involving exponential critical growth in the half-space. Communications on Pure and Applied Analysis, 2020, 19 (10) : 4937-4953. doi: 10.3934/cpaa.2020219

[11]

Horst R. Thieme. Positive perturbation of operator semigroups: growth bounds, essential compactness and asynchronous exponential growth. Discrete and Continuous Dynamical Systems, 1998, 4 (4) : 735-764. doi: 10.3934/dcds.1998.4.735

[12]

Shouming Zhou, Chunlai Mu, Yongsheng Mi, Fuchen Zhang. Blow-up for a non-local diffusion equation with exponential reaction term and Neumann boundary condition. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2935-2946. doi: 10.3934/cpaa.2013.12.2935

[13]

Michel H. Geoffroy, Alain Piétrus. A fast iterative scheme for variational inclusions. Conference Publications, 2009, 2009 (Special) : 250-258. doi: 10.3934/proc.2009.2009.250

[14]

Yanjun Liu, Chungen Liu. Ground state solution and multiple solutions to elliptic equations with exponential growth and singular term. Communications on Pure and Applied Analysis, 2020, 19 (5) : 2819-2838. doi: 10.3934/cpaa.2020123

[15]

Ahmed Bonfoh, Ibrahim A. Suleman. Robust exponential attractors for singularly perturbed conserved phase-field systems with no growth assumption on the nonlinear term. Communications on Pure and Applied Analysis, 2021, 20 (10) : 3655-3682. doi: 10.3934/cpaa.2021125

[16]

Quanqing Li, Kaimin Teng, Xian Wu. Ground states for Kirchhoff-type equations with critical growth. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2623-2638. doi: 10.3934/cpaa.2018124

[17]

Yinbin Deng, Wentao Huang. Least energy solutions for fractional Kirchhoff type equations involving critical growth. Discrete and Continuous Dynamical Systems - S, 2019, 12 (7) : 1929-1954. doi: 10.3934/dcdss.2019126

[18]

M. Grossi, P. Magrone, M. Matzeu. Linking type solutions for elliptic equations with indefinite nonlinearities up to the critical growth. Discrete and Continuous Dynamical Systems, 2001, 7 (4) : 703-718. doi: 10.3934/dcds.2001.7.703

[19]

Frédéric Robert. On the influence of the kernel of the bi-harmonic operator on fourth order equations with exponential growth. Conference Publications, 2007, 2007 (Special) : 875-882. doi: 10.3934/proc.2007.2007.875

[20]

Sami Aouaoui, Rahma Jlel. On some elliptic equation in the whole euclidean space $ \mathbb{R}^2 $ with nonlinearities having new exponential growth condition. Communications on Pure and Applied Analysis, 2020, 19 (10) : 4771-4796. doi: 10.3934/cpaa.2020211

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (107)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]